# SDR ERYA682D3

- Difficulty date: February 5, 2001
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N710T
- Make and model: Beech 400A
- Aircraft serial: RK183
- Aircraft time: 2,605 hours, 1,956 cycles
- Engine: Pwa JT15D5
- Engine time: 2,605 hours, 1,921 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 45AS42010033
- Condition: Frozen
- Location: Rt Engine
- Part time: 131 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

DURING FLIGHT FROM KLGA TO CYYZ AT FLIGHT LEVEL 310, THE RIGHT ENGINE THROTTLE FROZE IN POSITION.  THE AIRCRAFT DECENDED TO 14000 FT.  DURING THE APPROACH, THE THROTTLE WAS STILL FROZEN SO THE RIGHT ENGINE WAS SHUT DOWN AND AN EMERGENCY WAS DECLARED.  THE AIRCRAFT LANDED AT TORONTO WITHOUT FURTHER INCIDENT.
